Health knowledge made personal
Join this community!
› Share page:

can seroquel and or withdrawal from seroquel cause gout and other joint swelling, inflamation and pain.


Posted by janet g.

hello.  i have come off 600mg seroquel over a period of 4 months.  i was prescribed it for complex ptsd, depression, dissociation. i was on it for 12 months and got to the point where i was obsessed with suicide and cutting and could hardly function - was like a zombie. i've been totally off seroquel for 5 weeks now and i feel much clearer in the head and no suicidal thoughts or cutting etc, i have energy, can hold a conversation again and function day to day but have developed chronic pain in joints and occassional days of generalised pain all over.  fatigue is intermittent and i have developed gout in my foot and recurring sores in my mouth.  could this be related to the seroquel.  i had lots of pain coming off it and the pain is not as acute as during the withdrwal but is still present and at times debilitatiing. thankyou for your time. janet
 
Answers (1)
Sort by: Newest first | Oldest first
Rob
Janet,  I hope you are feeling better.  I had the same thing happen to me.  It started while on Seroquel and it has not stopped for two years now.  The Dr.'s scratch there heads.  I also have problems with spasms, twitching, and jerking.  A neuroligist treated this with cogentin and I got sick and now have touretts syndrome.  The pain is still there.  I wish you the best.  I wanted to let you know that there are other people with the same problem.  Rob
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: